MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TM 3.7MM MTX,10MM; DENTAL IMPLAT

ZIMMER DENTAL IMP,TM 3.7MM MTX,10MM; DENTAL IMPLAT
Model Number TMMB10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported the implant fractured and was removed.Inflammation and pain were reported as a result of the event.Patient would have to return to place a new implant.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.An imp, tm 3.7mm mtx, 10mm (tmmb10) was returned for investigation.Visual inspection of the as returned product identified worn marking due to usage and a fracture at the middle threads.Device history record (dhr) review was completed for the subject lot number (1230093).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number: (1230093) for similar event and no other complaint was identified.Based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
IMP,TM 3.7MM MTX,10MM
Common Device Name
DENTAL IMPLAT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12881666
Report Number0002023141-2021-03410
Device Sequence Number5095305
Product Code DZE
UDI-Device Identifier00889024018860
UDI-Public(01)00889024018860(17)240707(10)1230093
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2024
Device Model NumberTMMB10
Device Catalogue NumberTMMB10
Device Lot Number1230093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2021
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date05/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight85 KG